# SDR R61A201811141145

- Difficulty date: October 25, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 39,015 hours, 24,140 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 17068170413
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND L@ DOOR PASSENGER DOOR WITH ALL DOOR STOPS HAVE CORRODED HARDWARE. REMOVED AND REPLACED HARDWARE ON L2 DOOR STOPS IAW EMB AMM 52-12-23.
